www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
All items >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3803

Title: WEIGHTED BOOTSTRAPPING OF U-STATISTICS
Authors: JANSSEN, Paul
Issue Date: 1994
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 38(1). p. 31-41
Abstract: We introduce a generalized bootstrap procedure for U-statistics. The idea is to reweight the terms of the original U-statistic by stochastic weights. Specific choices of the weights lead to well-known resampling schemes including Efron's bootstrap and Bayesian bootstrap. We establish the asymptotic consistency of the weighted bootstrap for U-statistics and studentized U-statistics. Our results extend the recent work by Mason and Newton (1992) on weighted bootstrapping of means.
Notes: LIMBURGS UNIV CENTRUM,DEPT STAT,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3803
ISI #: A1994MR11000003
ISSN: 0378-3758
Type: Journal Contribution
Appears in Collections: Research Institute Center for Statistics
Centre for Statistics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.